# SDR ASAA2017012419540

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 14,926 hours, 4,887 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMPERATURE PROBE HEAT ILLUMINATED WITH PROBE HEAT TURNED ON.   ACFT GROUNDED. REMOVED AND REPLACED TAT PROBE IAW AMM 34-21-06. OPS CHECKED TAT PROBE IAW AMM 30-31-00. ALL OPS CHECKED NORMAL.
